Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Small vessel disease, syndrome x, severe depression, anxiety, sleep apnea. Advice

Yes, I have bee n in three different er's in the past 3 days and keep getting set up. I have cardiolojst my the name of dr salami out of Duluth,mn, and a home doctor Dr. howard. My problems consist of small vessel disease, syndrome x, extreme anieowty, depression., sleep ap ewa, wno knows al everyones in while something happens that causes m to our of control ansietyh and te IK loose it and my syndrome x and small vessel things theu do. I am in so much main i'm,starting to loose fovuse on live. Please help me mefor I blow up mu local and st mary for treating my like shit thank hou
Sat, 11 May 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Cardiologist 's  Response
Dear patient,

Thanks a lot for your health concerns. It seems that anxiety and depressive symptoms are a major burden in your case, and those are difficult to assess and treat in an adequate way through an ER; your cardiologist could help but you might need to access an outpatient Psychiatrist to adjust medications and provide further therapy and referrals if needed.

I am sorry that you have experienced frustration, hope this helps,

Dr Brenes Salazar MD
Mayo Clinic MN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 51 yr. old woman. I have a medical history of anxiety, asthma-copd,hgh.bld.press.,sleep apnea,migraines,acid reflux,bells palsy-hemi facial spasms,and t. dyskinesia. I have tried cogentin, valium,topomax,primidone,and neurontin for the tremors. They were not tolerated very well. I had been on numerous depression meds when this developed 2 yrs. ago. I take lorazepam,enalapril,singulair,symbicort,and abuterol on a regular basis. I would like to know of any vitamin-mineral or natural product that might help with the symptoms of this disorder. Look what prescription meds. have already done. Please TRY and figure out something. My family does not understand this disorder and is considering putting me in a nursing home.......CAN YOU HELP!!!!!!!

doctor1 MD

I am currently taking 10mgs of strattera per day in addition to 80mgs of fluoxetine in an effort to control my depression. In the past, I have been prescribed cymbalta for cronic pain do to fibromyalgia. I experienced side effects including night sweats so bad I would have to change my pjs in the middle of the night as well as increased thoughts of suicide. I have been taking strattera for 3 weeks now and began with night sweats after only 1 week. I spend nearly everyday thinking about suicide and have cut off most of my communication with family and friends. I am currently taking a number of medications including lyrica (150mgs 3 x/day), vicodin, baclofen, trazadone (100mgs) and topamax (50mgs 3 x/day). I have also recently tried abilify and nuvigil. I have been diagnosed with major depression, anxiety, PTSD, fibromyalgia and sleep apnea. Most recently I have had a hysterectomy and two spinal fusions. My doctor has been very cautious about what he prescribes because of past side affects. Is there a similarity in cymbalta and strattera that I should be aware of? Should I be asking my doctor to try something different and if so can you give me any recommendations? My doctor is on vacation this week and I will be seeing him first thing Monday morning.

doctor1 MD

Hello, I have been diagnosed with sleep apnea and currently use a CPAP machine when I sleep. I was diagnosed about 3 months ago and I really love and embrace my CPAP as I sleep better. That was up to recenlty, now when I feel myself fall asleep I get the sensation that I am forgetting to inhale after exhaling and I jerk up in a sitting position and my heart is usually racing. I m starting to get some of the same symptoms that I had before cpap back since I started doing this. I know dread going to bed at night no matter how tired I am because I m scared of what might go wrong. Is this anxiety related or is there something wrong with my cpap machine?

Recent questions on  Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...